# SDR 2007FA0000276

- Difficulty date: March 6, 2007
- Submitted: March 28, 2007
- Operation: General aviation
- Aircraft: N921DA
- Make and model: Diamon DA20-C1
- Aircraft serial: C0395
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bolt
- Condition: Broken
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC, RETURN FROM FLIGHT WITH BOTH BOLTS BROKEN; ATTACHING THE FORWARD HORIZONTAL STABILIZER MOUNT BRACKETS.  ATT 1) GIVES FLIGHT INFO.  ATT 2 AND 3) SHOW THE IPB BRAKE DOWN OF THE BOLTS AND LOCATION FROM MFG PARTS BOOK.  ATT 4) PICTURES OF BOLTS AND AIRCRAFT.  ATT 5) THE NTSB PAPERWORK.  ATT 6) IS SOME EMAIL TRAFFIC.  WE REMOVED THE RUDDER AND HORIZONTAL STABILIZER TO INSPECT ENTIRE AREA. WE REPLACE THE AFT MOUNT PLATE AND FORWARD MOUNT BRACKET ALONG WITH ALL NEW BOLTS, WASHERS AND NUTS.  WE ALSO INSPECTED OUR OTHER 9 AC AND REPLACED BOTH BOTH ON ALL 9 AC.  NO OTHER ISSUES WERE FOUND ON OUR OTHER AC.  MFG HAS BEEN BRIEFED AND IS WORKING WITH THE NTSB.  (K)
